MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD
Model Number 4524
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Cardiac Arrest (1762); Unspecified Infection (1930); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 10/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this right atrial (ra) lead exhibited infection.Reportedly, while performing right ventricular (rv) lead extraction, the left ventricular (lv) lead was fractured and the coil unraveled; hence, the lv lead was abandoned for the time being.Moreover, while pulling out the right atrial (ra) lead, the anesthesiologist noticed an effusion in the right atrium and the patient experienced cardiac arrest.Cardiopulmonary resuscitation (cpr) was performed.Subsequently, an open-heart procedure was done to fix the effusion.A revision was performed and the cardiac resynchronization therapy defibrillator (crt-d) along with the right ventricular (rv) lead and right atrial (ra), and left ventricular (lv) leads were explanted.There were no adverse patient effects reported.The lv lead will not be returned.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EASYTRAK 3
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15671040
Report Number2124215-2022-43606
Device Sequence Number6421581
Product Code NIK
UDI-Device Identifier00802526353758
UDI-Public00802526353758
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/23/2013
Device Model Number4524
Device Catalogue Number4524
Device Lot Number165467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexFemale